# SDR IPXA2015052489388

- Difficulty date: May 15, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 80,641 hours, 13,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3430513
- Condition: Corroded
- Location: Bs 959-979
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, DISCOVERED CORROSION ON UPPER CARGO LONGERON 24R BETWEEN BS 959 - 979.  ACCOMPLISHED BLEND REPAIR ON UPPER CARGO LONGERON IAW SRM 53-00-00.  REPAIR GENERAL, FIG 205.
